Results on cyclic φ-weak contractions in fuzzy metric spaces

M. T. Shirude, C. T. Aage

Abstract


We develop the fixed point theorems for φ-weak contractions in fuzzy metric spaces. We also define ψ-weak contractive condition and establish the fixed point in G-complete fuzzy metric spaces.


Full Text: PDF

How to Cite this Article:

M. T. Shirude, C. T. Aage, Results on cyclic φ-weak contractions in fuzzy metric spaces, Advances in Fixed Point Theory, Vol 7, No 1 (2017), 67-79

Copyright © 2017 M. T. Shirude, C. T. Aage. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.